# SDR CALA2012110100714

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 43,546 hours, 16,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 8848
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ON SEAT ROW 30C AND 32C WILL NOT COME ON.   R & R BATTERY PACK POWER SUPPLY IAW AMM 33-51-06 AND BATTERY EMERGENCY POWER CHARGER IAW AMM 33-51-06.  OPS CHECKED GOOD.
